# SDR SWIA201229836

- Difficulty date: February 29, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N815SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15101
- Aircraft time: 14,436 hours, 8,637 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GEAR UP DISAGREE WARNING MESSAGE.  (FLT 4467)  ADJUSTED THE CLEARANCE OF PROXIMITY SENSORS PX03 AND PX11.
